Skip to Content

I just took my xyrem and it tasted like alcohol. Why would this happen?

Responses (2)

Delila 17 Nov 2014

Hi, i tried searching for the ingredients and i can't see anything that would cause the medication to taste this way? However i haven't taken Xyrem myself, maybe others have had the same experience? Hopefully you will get more feedback, and in the meantime i would contact the prescribing physician to put your mind at rest?

Zyrempt 7 Aug 2015

I currently take zyrem. The pharmacy that delivers the medication (SDS pharmacy) thoroughly explained the drug to me including the taste. My MD also told me that it would be salty and would have to be taken with something like juice to disguise the salty taste. The main ingredient is "sodium oxybate". Sodium is salt!!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions